# SDR FDEA201506151820

- Difficulty date: June 15, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 718 hours, 14,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 2034
- Condition: Defective
- Location: Cabin
- Part time: 4,680 hours, 2,261 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK FOUND EMER L1 BAT LO ALERT.  R & R EMER EXIT LIGHT POWER SUPPLY. PERFORMED SYS FUNCTIONAL TEST.  CHECKED GOOD IAW MM 33-51-01-4.
